# SDR SWAA2018012219247

- Difficulty date: January 5, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR MOP SILL CRACKED AT BS 303.9, LBL 55.  R&R MOPSILL IAW SRM & DWG.
